# SDR DL72L002109

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Boeing 727232
- Aircraft serial: 21310
- Aircraft time: 73,310 hours, 49,587 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT END OF DOGHOUSE 6 O''CLOCK POSITION DOUBLER PEELED BACK ON BOTH SIDES OF INLET SKIN BUTT JOINT.  REMOVED DAMAGE PER SRM 54-10-3D FIG 801D.  DYE PENETRANT INSP AREA, NO CRACKS FOUND SRM 54-10-10-3D.  CHEMICAL TREATED PER 900-2-4  NR 02.  APPLIED EPOXY PRIMER AS PER PS 900-3-6 NR 3.  OK TO INSTALL.  REPAIRED STRAP AS PER SRM 54-10-3D FIG 801D.  REPAIRED SKIN AS PER SRM 51-40-2.
